MathSciNet Relay Station
MathSciNet bibliographic data
MR883398 45D05 (34K20 45J05)
Mahfoud, W. E. Boundedness properties in Volterra integro-differential systems. Proc. Amer. Math. Soc. 100 (1987), no. 1, 37–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement